Среда, 19 Июль 2017 13:16

Развитие проказы (лепры) у пациента с ревматоидным артритом во время лечения этанерцептом: история болезни

Автор 
Оцените материал
(0 голосов)

Developmentofleprosy in a patient with rheumatoid arthritis during treatment with etanercept:acasereport.

Department of Rheumatology, Hospital Mateu Orfila, Menorca,  Spain.

Lluch P, Urruticoechea A, Lluch J, Moll MC, Matos M, Benet JM, Ene L, Cañete JD. Semin. Arthritis Rheum.. 2012 Oct:42(2):127-30.   doi:  10.1016/j.semarthrit.2012.03.003.

http://dgcases.docguide.com/development-leprosy-patient-rheumatoid-arthritis-during-treatment-etanercept- case-report?overlay=2&nl_ref=newsletter&pk_campaign=newsletter

 

Rheumatoid arthritis (RA) is a chronic, systemic inammatory disorder. There is a clear association  between some disease-modifying drugs used to treat     RA and infection. The introduction of the anti-tumor necrosis factor (TNF) therapies has improved the outcome of severe RA.  The  TNF-antagonism  may  increase  susceptibility   to granulomatous pathogens such as Mycobacterium tuberculosis, Listeria monocytogenes, and Histoplasma capsulatum. We report the case of a 37-year-old woman with RA receiving an anti-TNF agent, who developed arash on her back and both legs, which was nally diagnosed    as tuberculoid leprosy. This is the rst case of leprosy due to anti-TNF therapy reported in Europe. Clinicians should be aware of this and other types of atypical and serious infections that patients may suffer from when treated with anti-TNFagents.

Key words: Rheumatoid arthritis, tuberculoid leprosy, etanercept

Развитие проказы (лепры) у пациента с ревматоидным артритом                                   вовремя лечения этанерцептом: история болезни

Существует четкая связь между некоторыми болезнь  модифицирующими            препаратами, используемыми для лечения ревматоидногоартрита (РА)иинфекцией.ВнедрениевтерапиюРАингибитора фактора некроза опухоли альфа (ФНО-а)улучшило исход тяжелого течения РА. Ингибирование ФНО-а может повышать восприимчивость к гранулематозным патогенам, таким как Mycobacterium tuberculosis, Listeria monocytogenes и Histoplasma capsulatum. Мы сообщаем о клиническом случае 37-летней женщины  с РА, получавшей ингибитор ФНО-а, у которой на спине и обеих ногах появилась сыпь, и в итоге была диагностирована проказа. Это первый случайпроказы на анти-TNF-терапии, зарегистрированной в Европе. Клиницисты должны знать об этом и других типах нетипичных и серьезных инфекций, которым пациенты могут страдать при лечении ингибиторамиФНО-а.

Ключевые слова: ревматоидный артрит, проказа, этанерцепт

 

Перевод ассистента кафедры госпитальной и поликлинической терапии КГМА – филиала ФГБОУ ДПО РМАНПО Минздрава России, к.м.н. Ахуновой Р.Р. 

Прочитано 378 раз